Previous |  Up |  Next

Article

Keywords:
system of functional differential equations with monotone operators; initial value problem; solvability
Summary:
We establish new efficient conditions sufficient for the unique solvability of the initial value problem for two-dimensional systems of linear functional differential equations with monotone operators.
References:
[1] N. V. Azbelev, V. P. Maksimov, L. F. Rakhmatullina: Introduction to the Theory of Functional Differential Equations. Nauka, Moskva, 1991. (Russian) MR 1144998
[2] N. Dilnaya, A. Rontó: Multistage iterations and solvability of linear Cauchy problems. Math. Notes (Miskolc) 4 (2003), 89–102. MR 2033998
[3] R. Hakl, E. Bravyi, A. Lomtatidze: Optimal conditions on unique solvability of the Cauchy problem for the first order linear functional differential equations. Czech. Math. J. 52 (2002), 513–530. MR 1923257
[4] R. Hakl, A. Lomtatidze, B. Půža: New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations. Math. Bohem. 127 (2002), 509–524. MR 1942637
[5] R. Hakl, A. Lomtatidze, B. Půža: On a boundary value problem for first order scalar functional differential equations. Nonlinear Anal. 53 (2003), 391–405. MR 1964333
[6] R. Hakl, A. Lomtatidze, J. Šremr: Some Boundary Value Problems for First Order Scalar Functional Differential Equations. Folia Facultatis Scientiarum Naturalium Universitatis Masarykianae Brunensis, Brno, 2002.
[7] R. Hakl, S. Mukhigulashvili: On a boundary value problem for $n$-th order linear functional differential systems. Georgian Math. J. 12 (2005), 229–236. MR 2174179
[8] R. Hakl, J. Šremr: On the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators. Nonlinear Oscil (to appear). MR 2394937
[9] J. Hale: Theory of Functional Differential Equations. Springer, 1977. MR 0508721 | Zbl 0352.34001
[10] I. Kiguradze, B. Půža: Boundary Value Problems for Systems of Linear Functional Differential Equations. Folia Facultatis Scientiarum Naturalium Universitatis Masarykianae Brunensis, Brno, 2003. MR 2001509
[11] I. Kiguradze, B. Půža: On boundary value problems for systems of linear functional differential equations. Czech. Math. J. 47 (1997), 341–373.
[12] V. Kolmanovskii, A. Myshkis: Introduction to the Theory and Applications of Functional Differential Equations. Kluwer Acad. Publ., Dordrecht, 1999. MR 1680144
[13] A. Rontó: On the initial value problem for systems of linear differential equations with argument deviations. Math. Notes (Miskolc) 6 (2005), 105–127. MR 2148846 | Zbl 1079.34052
[14] A. N. Ronto: Exact solvability conditions of the Cauchy problem for systems of linear first-order functional differential equations determined by $(\sigma _1,\sigma _2,\dots ,\sigma _n;\tau )$-positive operators. Ukrain. Mat. J. 55 (2003), 1853–1884. MR 2075708
[15] Š. Schwabik, M. Tvrdý, O. Vejvoda: Differential and Integral Equations: Boundary Value Problems and Adjoints. Academia, Praha, 1979. MR 0542283
[16] J. Šremr: On the initial value problem for two-dimensional systems of linear functional differential equations with monotone operators. Fasc. Math. 37 (2007), 87–108. MR 2320898 | Zbl 1134.34038
[17] W. Walter: Differential and Integral Inequalities. Springer, 1970. MR 0271508 | Zbl 0252.35005
Partner of
EuDML logo